I have been dealing with gastro again. The last 5 days I have been getting little sleep. I am eating small meals and doing deep breathing and walking after eating. I called my doctor to see if he could send me something to be able to help me sleep. The last time this happened was in September of 2019. I guess I am fortunate that I went that long without any problems. This condition really sucks.
Oh no. You dont think recent diet changes caused it to flair up, do you (because of isolation)?
How long does it usually last?
I’m not eating any different. It usually lasts a few days. Until my extra domperidone kicks in. In the meantime this waiting to feel better is torture.
Poor Dee. Hang in there.
Thanks. It always does get better. I just have to be patient, but it is no fun not feeling well.
Have you tried mirtazapine? It helps me with nausea as well as sleeping.
No I haven’t. I called my doctor yesterday to prescribe me something to help me sleep. He wouldn’t. He said to just increase my domperidone. I have done that. Yesterday I started to feel a tiny bit better. At least the nausea is gone. I didn’t hear my husband come in from work lastnight so I must have fallen asleep. I still tossed and turned before I fell asleep. I will be happy when I am back to normal.
Mirtazapine really helps me with nausea. Nothing else would touch the nausea.
Still not being able to sleep. Hopefully I haven’t destroyed my nervous system. When I lay on my back the back of my head feels bruised. It is like an ache. It has only been about 4 days since I have increased my domperidone. Maybe it takes a while for it to build up in my system. I sure hope so. All of my herbal remedies aren’t working. I have passionflower and valerian root. I think I might be getting about 3 hours of sleep each night. According to my clarity report I am between 73 and 80% on target. So why did this happen? I thought I was doing well. I am so distraught right now. I’ve been doing alot of deep breathing and praying. I have no appetite and very little interest in anything.